MAUDE Adverse Event Report: NEOMED, INC. NEOCONNECT ENTERAL FEEDING TUBE; TUBE, NASOGASTRIC

NEOMED, INC. NEOCONNECT ENTERAL FEEDING TUBE; TUBE, NASOGASTRIC
Model Number PFTL6.5P-NC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
Began leaking at junction where tubing meets purple hub.Feeding tube had to be changed out.

Brand Name
NEOCONNECT ENTERAL FEEDING TUBE
Common Device Name
TUBE, NASOGASTRIC
Manufacturer (Section D)
NEOMED, INC.
100 londonberry ct. suite 112
woodstock GA 30188
MDR Report Key9928224
Report Number9928224
Device Sequence Number2238510
Product Code FPD
UDI-Device Identifier00817584011755
UDI-Public(01)00817584011755
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/09/2020
Report Date (Section F) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPFTL6.5P-NC
Device Catalogue NumberPFTL6.5P-NC
Device Lot Number20170330
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 DA
Patient Weight3
Date Report Sent to FDA03/09/2020